Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 112, NWS Jackson, MS

March 25, 2017Madison County, Yazoo County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 25, 2017, 2:26 PM CDT for Madison County, Yazoo County, Mississippi. It was in force for 17 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2017, 2:26 PM CDT (19:26 UTC)
Expired
Mar 25, 2017, 2:43 PM CDT
In force
17 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Madison County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 44 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 2:26 PM CDTHAIL 16 Sse Myrleville, MSQUARTER SIZE HAIL IN THE KEARNEY PARK AREA. PICTURE VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 7.4 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2017-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 233 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2017-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
233 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

827 
WUUS54 KJAN 251926
SVRJAN
MSC089-163-252015-
/O.NEW.KJAN.SV.W.0112.170325T1926Z-170325T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
226 PM CDT SAT MAR 25 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  South central Yazoo County in central Mississippi...
  West central Madison County in central Mississippi...

* Until 315 PM CDT

* At 225 PM CDT, a severe thunderstorm was located near Flora, or 12
  miles west of Canton, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* this severe thunderstorm will remain over mainly rural areas of
  south central Yazoo and west central Madison Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3254 9026 3263 9036 3274 9022 3260 9009
TIME...MOT...LOC 1925Z 233DEG 32KT 3261 9024 

HAIL...1.25IN
WIND...60MPH
 
$$

17
1 follow-up statement
309 
WWUS54 KJAN 251943
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
243 PM CDT SAT MAR 25 2017

MSC089-163-251952-
/O.CAN.KJAN.SV.W.0112.000000T0000Z-170325T2015Z/
Yazoo MS-Madison MS-
243 PM CDT SAT MAR 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL YAZOO AND WEST
CENTRAL MADISON COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds are still possible with this
thunderstorm.

LAT...LON 3254 9026 3263 9036 3274 9022 3260 9009
TIME...MOT...LOC 1942Z 233DEG 32KT 3271 9009 

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 12:11 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Mar 25, 12:11 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1211 PM CDT Sat Mar 25 2017

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
Ceilings will rise to VFR during the afternoon, but isolated
thunderstorms will still pose a risk of lower ceilings and
visibilities at impacted TAF sites. While the majority of the rain
will move east of the area tonight, low clouds and fog will
develop by late evening and be responsible for MVFR/IFR
conditions, especially after midnight. Conditions will improve
back to VFR by 26/15Z./26/

&&

.DISCUSSION...
Squall line about to exit CWA at the moment, but other convection
beginning to fire west of the river. This should be the trend for
the rest of the day as areas behind the convective line clear and
begin destablizing where the sun can get on the ground. Latest
HRRR showing convection refiring around the I55 corridor around
noon and intensifying the further east it gets. Will update the
HWO to reflect best severe threat in the east for later this
afternoon./26/

Prior discussion below:

Sunrise update:

Did some tweaks to the forecast to speed up timing of main north
to south oriented band of convection progressing from the I-55
corridor (where it is currently) to mainly east of the CWA by
early afternoon. Still expecting at least some showers and storms
to form in the wake of the main line as we go through the late
morning and into the afternoon hours. Severe thunderstorm watch
#84 was canceled an hour or two ago and the current main band of
convection is sub-severe, although it certainly has potential to
re-intensify over eastern portions of MS later this morning. Of
course any storms later today in the wake of the main band of
convection will have access to more instability and could also be
severe. /BB/

Previous Main Discussion:

The squall line of thunderstorms we have been monitoring all night
currently extends roughly from GWO...to TVR...to HEZ and continues
to press east (albeit a little more slowly than before).
Noticeable lack of bowing segments (and associated severe
warnings) in our region at present is due to instability
decreasing toward the heart of the region, as was anticipated.
Latest consensus of hi resolution model guidance suggests after
this squall line pushes past the I-55 corridor after sunrise some
heating (and thus boosted instability) over eastern MS could re-
invigorate the line before largely clearing east of our region in
the 2 to 4 pm time range window. The main risk with any of these
severe storms in this time range will be damaging wind gusts and
hail, although there should still be enough low level shear to not
totally discount the prospect of a tornado.

Of course there is still uncertainty on whether a surface trough
lying back west of the current squall line will have enough
atmospheric fuel to trigger an additional severe storm threat
midday through early evening along and east of the MS River in
the wake of the exiting squall line. Latest consensus is now
suggesting odds of more than a few potent cells in the wake of
main squall line is not overly high, but if any isolated cells do
gain considerable strength and organization they may contain a
greater hail threat due to steeper lapse rates aloft moving in
from the west. The current severe weather threat advertised by the
storm prediction center kind of hinges on potential for more cells
developing in the wake of the main line and, considering trends,
the main risks may be focused further east with the next update
from them. For now we will try to relay subtleties of timing and
uncertainty in the HWO/graphics.

By this evening we expect isolated to scattered showers and at
least a few storms to be streaming from southwest to northeast
over central and southeastern areas as main upper lift departs but
a lingering boundary drifts down into these areas and provides a
triggering mechanism. Confidence is high any remaining strong
storms after sunset should be decreasing in intensity before
midnight. This stream of a bit of convection could continue into
Sunday morning in these areas before stopping as short wave
ridging moves back into the Lower Mississippi Valley. Otherwise,
Sunday should feature scattered clouds and sun with much warmer
temperatures. On Sunday night a few showers and a stray storms
could again form, mainly late, in northern to far western zones as
the next disturbance in the active pattern approaches from the
west.

This next disturbance looks to arrive during the day Monday with
associated surface low pressure and frontal features mainly
focused north of our region. Despite the latter, we do expect a
good deal of thunderstorm activity to develop across our region
midday through early evening owing to at least moderate
instability (MLCAPE values of 1500+ j/kg) manifesting from surface
warmth and steep atmospheric lapse rates. Wind shear will be
moderate at best, but should be sufficient for supercell
structures and perhaps convective line segments with damaging wind
gusts. It is hard to completely rule out a tornado but convective
threats on Monday should mainly be hail and high winds (and there
are some signals of hail to golf ball size or greater could be in
the cards with some storms, at least in the northern half of
zones). The Storm Prediction Center currently is advertising a
slight risk of severe thunderstorms for central and northern zones
and there is decent chance this risk could be upgraded for some
spots in later outlooks.

Only lingering and sub-severe convection is anticipated after
Monday evening and, once again, no big cold front will be coming
through to stabilize the atmosphere. A good deal of Tuesday into
Wednesday will likely pass with only insignificant precipitation
as we will be in between systems. However, the break from the
active train of southern stream systems will not last long and a
big chunk of energy should be pushing into the region again by
late Wednesday or early Thursday. The associated frontal system
with this system will probably pass closer to our region this time
and impart more lift and wind shear on the atmosphere. Instability
could reach the moderate range (depending on timing) and the
potential juxtaposition of this instability and decent wind shear
is concerning. Currently we are advertising good chances for
thunderstorms late Wednesday through Thursday night, however due
to timing uncertainties and being in the long range of the
forecast we are still holding off on mentioning a risk of severe
weather at this juncture. Expect the HWO/graphics to probably
begin including a risk of severe storms in this time range once
the mentioned timing uncertainties can be ironed out. Otherwise,
in the wake of this system there could be one, maybe two, days of
relatively quite weather before the next big weather maker arrives
on our doorstep during next weekend. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       71  60  82  63 /  56  40  10   9
Meridian      70  61  83  63 /  75  51  21   9
Vicksburg     74  57  84  63 /  66   8   5  10
Hattiesburg   71  63  84  64 /  75  35  18  11
Natchez       75  60  84  64 /  57  21   6  10
Greenville    71  52  80  62 /  23   3   4  17
Greenwood     69  58  79  61 /  76  16   5  13

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Mar 25, 10:41 AM CDT, 3 hours 45 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
1041 AM CDT Sat Mar 25 2017

ARZ074-LAZ007-261545-
Ashley-Morehouse-
1041 AM CDT Sat Mar 25 2017

This hazardous weather outlook is for portions of southeast
Arkansas, and northeast Louisiana.

.DAY ONE...The rest of Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Severe thunderstorms are possible on Monday, mainly in the midday
through late evening hours. The primary risks will be large hail
and damaging wind gusts.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Monday.

ARZ075-LAZ008-009-015-016-023>026-MSZ018-019-025>030-032>037-
040>044-047>050-053>055-059>063-261545-
Chicot-West Carroll-East Carroll-Richland-Madison LA-Franklin LA-
Catahoula-Tensas-Concordia-Bolivar-Sunflower-Leflore-Grenada-
Carroll-Montgomery-Webster-Clay-Choctaw-Oktibbeha-Washington-
Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Leake-
Warren-Hinds-Rankin-Scott-Claiborne-Copiah-Simpson-Jefferson-
Adams-Franklin MS-Lincoln-Lawrence-
1041 AM CDT Sat Mar 25 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, south central Mississippi, southwest Mississippi,
and west central Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...remainder of today

Isolated severe thunderstorms will be possible through mid
afternoon with the main threats from any severe storms being
damaging wind gusts and hail up to the size of quarters.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Severe thunderstorms are possible on Monday, mainly in the midday
through late evening hours. The primary risks will be large hail
and damaging wind gusts.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today and Monday.

MSZ031-038-039-045-046-051-052-056>058-064>066-072>074-261545-
Lowndes-Winston-Noxubee-Neshoba-Kemper-Newton-Lauderdale-Smith-
Jasper-Clarke-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
1041 AM CDT Sat Mar 25 2017

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi,
south central Mississippi, and southeast Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...remainder of today

Severe thunderstorms will be possible this afternoon. The primary
risks from severe thunderstorms to be damaging wind gusts and
hail. A tornado cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Severe thunderstorms are possible on Monday, mainly in the midday
through late evening hours, especially north of the Highway 84
corridor. The primary risks will be large hail and damaging wind
gusts.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today and Monday.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Mar 25, 11:01 AM CDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
1101 AM CDT SAT MAR 25 2017

MSZ074-251630-
Forrest MS-
1101 AM CDT SAT MAR 25 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FORREST COUNTY
UNTIL 1130 AM CDT...

At 1101 AM CDT, Meteorologists were tracking a strong thunderstorm
over Brooklyn, or 15 miles northwest of Wiggins, moving northeast at
35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Mclaurin around 1110 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3104 8935 3108 8935 3134 8915 3100 8915
      3100 8914 3094 8921
TIME...MOT...LOC 1601Z 219DEG 30KT 3106 8924

17
Special weather statement, Mar 25, 12:48 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Jackson MS
1248 PM CDT SAT MAR 25 2017

MSZ042-251815-
Yazoo MS-
1248 PM CDT SAT MAR 25 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN YAZOO COUNTY UNTIL 115
PM CDT...

At 1248 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles northwest of Phoenix, or 12 miles east of Valley Park, moving
northeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Tinsley around 105 PM CDT.

Other locations impacted by this storm include Satartia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3276 9069 3277 9070 3292 9059 3289 9053
      3285 9049 3278 9029 3254 9061 3255 9065
      3259 9066 3259 9069 3262 9069 3262 9072
      3263 9069 3266 9073 3269 9071 3269 9070
      3267 9070 3266 9068 3269 9066 3272 9074
TIME...MOT...LOC 1748Z 220DEG 33KT 3266 9065

17
Local storm report, Mar 25, 12:58 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1258 PM CDT SAT MAR 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 AM     TSTM WND DMG     PARCHMAN                33.92N 90.50W
03/25/2017                   SUNFLOWER          MS   EMERGENCY MNGR

            EM REPORTS ROOF DAMAGE TO A BUILDING, 4 LIGHT POLES
            SNAPPED, A FENCE AND SEVERAL SIGNS BLOWN DOWN, UTILITY
            TRAILERS OVERTURNED, AND WINDOWS BLOWN OUT OF SEVERAL
            VEHICLES.

&&

GRG
Local storm report, Mar 25, 1:34 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
134 PM CDT SAT MAR 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 AM     TSTM WND DMG     SCHLATER                33.64N 90.35W
03/25/2017                   LEFLORE            MS   UTILITY COMPANY

            A UTILITY POLE WAS BROKEN ALONG MS HIGHWAY 442 IN
            SCHLATER

&&

DL
Special weather statement, Mar 25, 1:40 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Jackson MS
140 PM CDT SAT MAR 25 2017

MSZ048-251915-
Hinds MS-
140 PM CDT SAT MAR 25 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HINDS COUNTY UNTIL
215 PM CDT...

At 139 PM CDT, Meteorologists were tracking a strong thunderstorm
near Utica, or 17 miles southeast of Vicksburg, moving northeast at
40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Raymond around 200 PM CDT.
  Bolton around 205 PM CDT.

Other locations impacted by this storm include Learned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3208 9068 3219 9072 3243 9047 3219 9034
TIME...MOT...LOC 1839Z 234DEG 34KT 3216 9064

17
Special weather statement, Mar 25, 2:10 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
210 PM CDT SAT MAR 25 2017

MSZ048-251945-
Hinds MS-
210 PM CDT SAT MAR 25 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HINDS COUNTY UNTIL 245
PM CDT...

At 210 PM CDT, Meteorologists were tracking a strong thunderstorm
over Raymond, or near Clinton, moving northeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Jackson around 215 PM CDT.
  Clinton around 220 PM CDT.
  Pocahontas around 230 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3216 9044 3236 9055 3249 9039 3249 9025
      3240 9024 3240 9017 3233 9013 3232 9015
      3230 9016 3229 9015 3229 9018 3226 9019
TIME...MOT...LOC 1910Z 232DEG 31KT 3230 9040

17

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 2:05 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington40 min
Mar 25, 2:41 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington49 min
Mar 25, 3:01 AM CDTSpecial Weather StatementJANSharkey44 min
Mar 25, 3:10 AM CDTSevere Thunderstorm WarningJANLeflore50 min
Mar 25, 3:25 AM CDTSpecial Weather StatementJANIssaquena, Sharkey, Warren50 min
Mar 25, 4:02 AM CDTSpecial Weather StatementJANAdams, Claiborne, Jefferson58 min
Mar 25, 4:20 AM CDTSpecial Weather StatementJANHumphreys, Issaquena, Sharkey, Warren, Yazoo55 min
Mar 25, 4:46 AM CDTSpecial Weather StatementJANClaiborne, Copiah, Hinds, Warren59 min
Mar 25, 4:56 AM CDTSpecial Weather StatementJANHolmes, Madison, Yazoo64 min
Mar 25, 6:08 AM CDTSpecial Weather StatementJANMontgomery, Webster37 min
Mar 25, 6:12 AM CDTSpecial Weather StatementJANLeake, Madison, Rankin48 min
Mar 25, 7:24 AM CDTSpecial Weather StatementJANChoctaw, Oktibbeha, Winston51 min
Mar 25, 7:34 AM CDTSpecial Weather StatementJANNeshoba, Newton, Scott56 min
Mar 25, 10:01 AM CDTSpecial Weather StatementJANClarke, Kemper, Lauderdale29 min
Mar 25, 10:10 AM CDTSpecial Weather StatementJANForrest35 min
Mar 25, 10:15 AM CDTSpecial Weather StatementJANJones30 min
Mar 25, 11:01 AM CDTSpecial Weather StatementJANForrest29 min
Mar 25, 12:48 PM CDTSpecial Weather StatementJANYazoo27 min
Mar 25, 12:55 PM CDTSevere Thunderstorm WarningJANYazoo50 min
Mar 25, 1:25 PM CDTSevere Thunderstorm WarningJANHolmes, Yazoo50 min
Mar 25, 1:40 PM CDTSpecial Weather StatementJANHinds35 min
Mar 25, 1:56 PM CDTSevere Thunderstorm WarningJANHolmes, Madison, Yazoo49 min
Mar 25, 2:10 PM CDTSpecial Weather StatementJANHinds35 min
Mar 25, 2:32 PM CDTSpecial Weather StatementJANAttala28 min
Mar 25, 2:49 PM CDTSpecial Weather StatementJANAttala26 min
Mar 25, 3:43 PM CDTSpecial Weather StatementJANLeake32 min
Mar 25, 3:47 PM CDTSpecial Weather StatementJANMadison28 min
Mar 25, 3:55 PM CDTSpecial Weather StatementJANMadison35 min
Mar 25, 4:21 PM CDTSpecial Weather StatementJANLeake24 min
Mar 25, 4:26 PM CDTSevere Thunderstorm WarningJANLeake, Madison16 min
Mar 25, 4:32 PM CDTSpecial Weather StatementJANWinston28 min
Mar 25, 5:21 PM CDTSpecial Weather StatementJANMadison24 min
Mar 25, 5:43 PM CDTSpecial Weather StatementJANWarren32 min
Mar 25, 5:48 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo42 min
Mar 25, 6:20 PM CDTSevere Thunderstorm WarningJANYazoo40 min
Mar 25, 6:51 PM CDTSpecial Weather StatementJANHolmes24 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.